# SDR DALA2018040502197

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 44,215 hours, 36,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 21 WILL NOT ILLUMINATE. DURING INSPECTION FOUND WIRE BROKEN AT TERMINAL.  REPAIRED THE WIRE. OPS CHECKED GOOD.
